# SDR SWAA2012051604068

- Difficulty date: May 14, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 45,720 hours, 27,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A221
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT COVER LOOSE.  SECURED LIGHT ASSY PER AMM.
